I'm new here and hoping that someone can give me some advice that I can't seem to find when I search online. Here's my story: I’m 23 years old. I started to take BCP when I was 16 years old. I’ve been off BCP since February 26, 2008.
I always had a 28 days cycle before I was on the BCP. I was on the BCP for 8 years and always had a cycle of 28 days except for one cycle it was 29 days. I always started spotting 1-2 days before I started my periods. I started charting my cycle since January 2008 and this is what it looks like.
This is my 4th cycle charting.
Cycle #1: 28 days, annov. Start charting mid-cycle. Last month on the BCP.
Cycle #2: 28 days, annov.
Cycle #3: 29 days, Ovulated on CD16, 13 day LP
Cycle #4: 38 days, Ovulated on CD38, and in progress . . . .
My problem is that I started spotting most of the time after ovulation. And when I ovulate and I start my periods it is a length of 13 days I spot 7 days on my cycle #3 and this cycle so for I spotted 4 days.
What can I do to stop the spotting are do you know what it my cause my spotting.
this sounds like you need to get to your Gynecologist. Explain to her/him your cyles and he will be better able to say. Sorry i can't be of more help. Whenever I have problems like these I go to my Gynecologist to run scans and tests etc to make sure it's not pregnancy or some other problem.
I really hope that everything is OK with you. God Bless!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.